# SDR AALA202310304667

- Difficulty date: October 17, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A320*
- Aircraft serial: 4850
- Aircraft time: 39,293 hours, 15,210 cycles
- System (JASC): 2565 · Escape Slide
- Part: Encoder
- Part number: Z043H000351A
- Part serial: 043H00018141
- Condition: Warning Message
- Location: Zone 200 - Fuse
- Part time: 39,313 hours, 15,220 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT PANEL CHECK SLIDE PRESSURE ILLUMINATED AT 3L.  REPLACED DECODER ENCODER UNIT B (300RH6) PER AMM 23-73-47.
